Convergence theorem for fixed point and split generalized variational inclusion problems with multiple output sets in Banach spaces

Olawale Kazeem Oyewole*, Hammed Anuoluwapo Abass, Kazeem Olalekan Aremu, Morufu Oyedunsi Olayiwola

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In the framework of p-uniformly convex uniformly and smooth Banach spaces, we introduce the split common generalized variational incusion problem with multiple output sets. Using a Halpern iterative method, we propose a strong convergence algorithm for approximating a common solution of this problem and fixed point of a Bregman firmly nonexpansive mapping. Furthermore, we give a theoretical application to split common minimization problem with multiple output sets. We also report some numerical examples to illustrate the performance of our proposed method.

Original languageEnglish
Pages (from-to)1413-1434
Number of pages22
JournalRendiconti del Circolo Matematico di Palermo
Volume73
Issue number4
DOIs
Publication statusPublished - Jun 2024
Externally publishedYes

Keywords

  • Monotone
  • Projection
  • Reflexive Banach space
  • Strong convergence
  • Variational inclusion

Fingerprint

Dive into the research topics of 'Convergence theorem for fixed point and split generalized variational inclusion problems with multiple output sets in Banach spaces'. Together they form a unique fingerprint.

Cite this